Skip to content
how to clear this skin allergy and get back my soft smooth skin :(
avatar
help_me_ posted:
I got skin allergy near chest and neck a week back i went to doctor and she said it is a bacteria infection. Prescription is amoxicilin 500and okacet L 5mg(for minimizing itching) and a gel adaclene. It has been five days since im taking the medicine. The blisters and rashes changed color from pink to brown as in the attached image. But the itching is the same and it spread to other areas like hands, abdomen and legs too.
it looked like Pityriasis Rosea in the article http://www.webmd.com/skin-problems-and-treatments/ss/slideshow-common-adult-skin-problems

im at home 24/7. i go out on weekends but not much. When i went out and the rashes in my hand was exposed to sun, the allergy suddenly flared...pink spots on my hands and when i came inside and stayed under air conditioner it reduced...

i used to have clear soft skin...please help
Reply


Helpful Tips

Medications
Check your computer or smart phone before you pay for a Prescribed drug. Your MD does not know the "inactive" ingredients" the computer can ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center